Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the Green's function for second order parabolic differential equations with discontinuous coefficients


Author: D. G. Aronson
Journal: Bull. Amer. Math. Soc. 69 (1963), 841-847
MathSciNet review: 0155109
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math. (2) 39 (1938), no. 4, 913–944. MR 1503445, http://dx.doi.org/10.2307/1968472
  • 2. Avner Friedman, Convergence of solutions of parabolic equations to a steady state, J. Math. Mech. 8 (1959), 57–76. MR 0101963 (21 #765)
  • 3. O. A. Ladyženskaja and N. N. Ural'ceva, A boundary-value problem for linear and quasi-linear parabolic equations. I, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 5-52. (Russian)
  • 4. W. Littman, G. Stampacchia, and H. F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 43–77. MR 0161019 (28 #4228)
  • 5. J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931–954. MR 0100158 (20 #6592)
  • 6. W. Pogorzelski, Étude d’une fonction de Green et du problème aux limites pour l’équation parabolique normale, Ann. Polon. Math. 4 (1958), 288–307 (French). MR 0106344 (21 #5078)
  • 7. Guido Stampacchia, Régularisation des solutions de problèmes aux limites elliptiques à données discontinues, Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960) Jerusalem Academic Press, Jerusalem; Pergamon, Oxford, 1961, pp. 399–408 (French). MR 0146512 (26 #4034)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-11059-9
PII: S 0002-9904(1963)11059-9